| Catalog Number |
NOD10LPT |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, the patient underwent a drainage catheter placement procedure using the navarre optidrain.Post procedure, it was observed that the drainage catheter connector had fractured.It was confirmed that the connector had not come into contact with alcohol prior to the fracture, and leakage of fluid was noted.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, the patient underwent a drainage catheter placement procedure using the navarre opti drain.Post procedure, it was observed that the drainage catheter connector had fractured.It was confirmed that the connector had not come into contact with alcohol prior to the fracture, and leakage of fluid was noted.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One photo was provided and reviewed.The photo shows the partial view of a drainage catheter.No fracture and fluid leak was observed in the provided photo.The investigation is inconclusive for the reported drainage catheter connector fracture and fluid leak issues as the provided photo was not sufficient to confirm the reported issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion) section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.